Hi there, I've been taking my 50mcg of T4 since Saturday last week (15/06/2013) from 25mcg as directed by my doctor. I got up this morning, a bit earlier than usual and both of the backs of my calves started to feel very heavy. I could move them fine, but they just felt as if they were filled with lead. I thought the heavy feeling would settle once I had a shower (I always feel a lot better during and after a shower) and went out for an hour or so. I planned to go out into town anyway as I had things to sort out. I was dressed quite cool as it was a pretty close day today and there were no problems.
It wasn't until I came back after being out much later (half of the second walk was uphill) that I noticed something else happen.
I came back from being outside (the way back was downhill) and I felt my left calf cramp, come over heavy and look a little puffy. Right leg was fine throughout all of this. This carried on for about half an hour even when I was sitting down.
Although the cramping, heaviness and puffiness went away the toes on my left foot felt as though they were burning. They don't feel hot to the touch, which is a bit weird. It isn't as though I'm completely inactive, I walk downhill and uphill every other day to go the shops with my boyfriend. Is the T4 still taking its time to work or am I still not taking enough? I only ask this as the lower lids on my eyes used to get very puffy and they've now gone down, so I can only assume the T4 can only sort one thing out at a time, but I really don't know.
Can anyone help me out with this?